# SDR AU990928

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3242 · Brake
- Part: O Ring
- Part number: M834611216
- Condition: Damaged
- Location: Brake
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR INBOARD BRAKE UNIT O-RING SEAL LEAKING.  SUBMITTER SUSPECTED CAUSED BY BRAKE OVERHEATING DURING TAXI.
